# SDR VNAA2014063000002

- Difficulty date: June 30, 2014
- Submitted: July 6, 2014
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 25,666 hours, 25,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE BS 280 LOWER WEB WAS FOUND CRACKED.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
